Was put on antibiotics following a root canal. After 1 month of ibuprophen was then put on Clindamycin and Medrol (I added a probiotic during clindamycin tx). Finished those meds 2 weeks ago and tooth is now finally under control. I am normally healthy, active, never take meds but would seem my immune system was wiped out. 1 week ago I started w/ diarrhea/loose stools multiple times/day (no blood or pus) for the whole week. After soo many drugs did not surprise me. Upper and lower GI cramping and low grade fever. What did suprise me was recent development of cramping and pain in lower back and down legs. I started heavy probiotics and Florastor 2 days ago (greatly improved stool frequency and GI cramping). Though stools improving and fever now gone, back and legs continue constant pain. Shooting pains keep me up at night. Only relived by hot baths, but pain sets back in shortly after. Movement/walking stimulates cramping in GI/legs/back. No prone/seated/standing position seems to relieve leg/back pain. I have tried eating bananas for potassium and am taking a multivitamin as well as 1,000 mg Vit D3, and a Calcium/Mag supplement. Thought maybe it was electrolyte imbalance. Issue has not resolved. Connection btwn heavy Antibiotics and severe back/leg pain?? Please don't tell me to stretch. I know the difference. Pain is moderate to high (very high at times-- spasms?? w/movement or position change). Appreciate MD insight. Sincere thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?